# SDR AWXA9700692

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT AFT OF OVERWING DOOR INOP.  RELAMPED, NO HELP.  REPLACED AFT RIGHT BAG PIT BATTERY, SYS OPS GOOD.  STC NR SA3432NM
